# SDR CALA2021090301503

- Difficulty date: September 3, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 63,255 hours, 27,597 cycles
- Engine: Iae V2522A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8080505068
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ONE TLA FAULT DISPLAYED ON UPPER ECAM SCREEN. - ENG 2 INTERMITTENT IN FLIGHT7 OR 8 TIMES USE TSM 76-00-00-810-802-B TO TROUBLESHOOT THE WIRING. PFR ATTACHED. CHECK CFDS ENG 2 FADEC A&B FOR FAULT CODE "TRAL" AND CHECK WIRING PER ABOVE FIM. CODE TRAL PER FIM TASK 76-00-00-810-802-B, WIRING CHECKS GOOD. ALSO CHECKED FIREWALL CONNECTORS 406VC AND 407VC. NO PUSHED BACK PINS. PIN AND SOCKET RETENTION CHECKS GOOD. REF ASM 73-25-12. PERFORMED WIRING CHECKS FOR ENGINE 2 FADEC 2A AND 2B FOR FAULT RPLACED EEC REF AMM 73-22-34-400-010-A COMPLETED UP TO STEP 5 E. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1346771  SN OFF 0147 IPC REFERENCE # 73-22-34-80K CONTROL, ELECTR  OFF 31-7322-9-0004 8147 ON 31-7322-9-0004 0190 INSPECTED #2 ENG EEC INSTALLATION PER MM 73-22-34 FROM START THRU STEP 5E.
